# SDR TRAX200800952

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 8,121 hours, 6,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ASD ANCHOR FITTING HAS CORROSION DAMAGE ON SERRATED SIDE.  REMOVED AND REPLACED ANCHOR FITTING SERRATED PLATE IAW SB 601R-52-093.  (S)
